# SDR SWAA2022022572752

- Difficulty date: February 22, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 26,414 hours, 15,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT INTERCOSTAL AT STA 540 BS 0 - 25L IS CRACKED / R&R FLOORBOARD SUPPORT INTERCOSTAL AT STA 540 BS 0 - 25L PER SRM 51-10-02 AND SRM 51-40-02.
